Ask an expert
Question

22 Jul 2011

Stopped periods
Dear Doctor

I was on nurestirate until December last year (2010) afterwhich I had excessive bleeding. The doctor prescribed me Primolut n for three months. The bleeding has since stopped but so are my periods. I have not had my periods for the last 4 months. Could it be that I on menoupause or should I be worried. I am 46 years. I do not have any of those menoupausal symptoms. I still feel like my old self other than not having my periods.

Thanks a lot doctor.
Answer 441 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It could certainly be menopause. You can have blood tests to check this.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19886 votes
Vote